MAUDE Adverse Event Report: SALTER LABS SALTER LABS; ENDOTRACHEAL TUBE, PREFORMED NASAL, HIGH VOLUME LOW PRESSURE, CUFFED (PFNC), PAR

SALTER LABS SALTER LABS; ENDOTRACHEAL TUBE, PREFORMED NASAL, HIGH VOLUME LOW PRESSURE, CUFFED (PFNC), PAR
Model Number I-PFNC-65 (SALTER H-PFNC-65)
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different patients.This is the third of three reports.Refer to 3004748541-2025-00023 for the first report refer to 3004748541-2025-00024 for the second report.Refer to.For the third report.It was reported, a nosebleed occurred immediately after the start of use.There was no report of medical intervention.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 03 jul 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility.Where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife.Product is defective or caused or contributed to a serious injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different patients.This is the third of three reports.Refer to 3004748541-2025-00023 for the first report.Refer to 3004748541-2025-00024 for the second report.Refer to 3004748541-2025-00025 for the third report.It was reported; a nosebleed occurred immediately after the start of use.There was no report of medical intervention.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 03 jul 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint- (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife.Product is defective or caused or contributed to a serious injury.The complaint reported an issue of "nosebleeds occurring in a series of cases immediately after the start of use." the investigation determined that no patients were harmed.No product was returned for evaluation, no photo images, and the lot number was not provided; therefore, well lead was unable to review retained samples or the device history record (dhr).On june 20, 2025, well lead conducted hardness testing on related samples, and the results met internal requirements.While some users reported a rigid feeling compared to other endotracheal tubes (etts), the material was confirmed to meet specifications with no changes identified.Based on the investigation, well lead was unable to determine the root cause for this complaint.A risk assessment was performed, and the ultimate risk was determined to be low which does not require reporting to the capa review board.This is the first complaint reported for part number i-pfnc-65, " damaged component(s)" failure mode.There were five other complaints reported for part number i-pfnc-65 during the same timeframe.We will continue to monitor trends during our periodic complaint review meetings.

Brand Name
SALTER LABS
Common Device Name
ENDOTRACHEAL TUBE, PREFORMED NASAL, HIGH VOLUME LOW PRESSURE, CUFFED (PFNC), PAR
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167 parq
ind. las ameri - hor sur cd ju
chihuahua mexico, mexico 32596
MX   32596
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key22401209
Report Number3004748541-2025-00025
Device Sequence Number21251063
Product Code BTR
UDI-Device Identifier00607411954429
UDI-Public(01)00607411954429
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100546
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-PFNC-65 (SALTER H-PFNC-65)
Device Catalogue NumberI-PFNC-65 (SALTER H-PFNC-65)
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown